Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for throat pain caused by allergic reaction

Premium Questions

Dr. Ivo Ditah MD

Have had a horrible allergic reaction to zonisamide , have horrible throat pain, earache , he a cache very tired dizzy , have taken 2 weeks amoxicillin , negative for strep, stopped zonisamide... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Dadapeer K MD

without using any medicine. There is no pain no redness I request that the cause of the may be explained and remedy may me suggested. ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Ivo Ditah MD

told me the pain was caused by reflux, but it was not on the papers as a diagnosis when I left. I ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Rakesh Madhyastha MD

i have terrible seasonable allergies and right now I am having trouble breathing where I feel like someone is got their hands around my throat. any solutions? I took claritin D and cannot get to a pharmacy ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr.  Rahul Kumar MD

Allergic reaction from hair XXXXXXX conditioner scent throat swelling overnight and hard to breath ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr. A.K. Srivastava MD

I had throat pain after spraying anti mosquito repellent 7days back. i did saline gargle but pain ... and pain reduced..Please advice suitable medicine. Prof S C Tewari YYYY@YYYY ... View answer

Answered by : Dr. A.K. Srivastava ( ENT Specialist)
Dr. Divakara MD

about 4 months ago i started having an allergic reaction to something. I moved in with my friend ... just not this one. is it likely that one of these things is the cause. it is literally making me... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Arunmozhi Varman MD

Hi Doctor, I am allergic to dust. Everyday specially in the morning and night I get throat pain, itching in the nose ,ears, eyes and because of this I feel very tired and sleepy all the day. What... View answer

Answered by : Dr. Arunmozhi Varman ( General & Family Physician)
Dr. Roshnirobert31 MD

been dealing with the neighbour s laundry venting into our suite, causing panic attack symptoms. I have ... the detergent, heart racing, difficulty thinking and speaking, my eyes sting and start watering, my... View answer

Answered by : Dr. Roshnirobert31 ( General & Family Physician)
Dr. Omprakash Bodke MD

to have allergic reactions to sea-food & some other food items earlier but I write to you about a recent ... area) for this allergic reactions? Please help us. thank you ... View answer

Answered by : Dr. Omprakash Bodke ( General & Family Physician)

Mobile Questions and Answers

Dr. Matin Ahmad Khan MD

It is a misconception that allergies cause migraine However, allergies can cause sinus congestion, which can lead to headache. If you have allergies, the treatment for your allergy will not relieve...

Dr. Md.Hadiuzzaman MD

why not treatment? inj triamcinolone Acetonide 40 mg/ ml IM stat and consult with your doctor it may be psychological or reaction reaction usually not confined to there.

Dr. Naveen Kumar Sharma MD

It is not B12 itself but preservative causes these reactions. Rarely vitamin b 12 can cause such reaction also. If you are having this reaction i will recommend you atarax tablet. And yes if injections are...